# SDR SWIA201126224

- Difficulty date: May 6, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 22,070 hours, 17,214 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE MID SPAN CHAFED TO LIMITS.  (C-CHECK)  REPLACED RIGHT INBOARD FLAP VANE PER SRM.
